Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 297985, 10 pages
http://dx.doi.org/10.1155/2015/297985
Research Article

Fault Tolerant Control for Uncertain Time-Delay Systems with a Trajectory Tracking Approach

School of SoftWare, Harbin University of Science and Technology, Harbin 150036, China

Received 13 September 2014; Revised 31 December 2014; Accepted 2 January 2015

Academic Editor: Vincent Cocquempot

Copyright © 2015 ShiLei Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

ShiLei Zhao, Hong Guo, and YuPeng Liu, “Fault Tolerant Control for Uncertain Time-Delay Systems with a Trajectory Tracking Approach,” Mathematical Problems in Engineering, vol. 2015, Article ID 297985, 10 pages, 2015. https://doi.org/10.1155/2015/297985.